Have you been diagnosed with Graves Disease? For what symptoms did your doctor prescribe the BB?
What are the actual results of your T3 and T4? Were they Free or Total?
If you are actually hyper, it could cause you to have heart issues. You might talk to your doctor and see if there is another bb you can take that won't make you feel bad.
It does often take some time to get used to a medication, too, and initial side effects often go away.
I have not been diagnosed with anything yet. I just had the low TSH reading. The Thyroid Blood work was a complete Thryoid check and my Family GP said the levels were all normal and good. When I take my blood pressure my heart rate is very much in range. I will be going to a Thyroid Specialist in then next 3 weeks. I was thinking since we don't have a true diagnosis yet that I should wait until he decides if I need to be on them. Bb are a pretty serious drug.
Are you having any heart palpatations? If your HR is fine I don't know why he gave them to you. Maybe he was afraid you may start having rapid heart rate or something.
I do have them at times. They come and go. But when I take my blood pressure it's always GREAT and so is my heart rate. I just called his office and he said it's okay for me to stay off of them until I see the Thyroid Endocrinologist. I would hate to be taking something for a problem I don't even have.
I know my twin had to take the heart medication when her HR got above a certain level.
She took 1 if her pulse was over 90 & 2 pills if ove100. She didn't always need them. She did hate them....
Well I don't think this type of medicine is take as needed. I think it's get on it and be VERY careful weaning off of it. Reading about Bb....they are serious meds and I think you need to be sure you NEED them before you just take them because a Dr. wrote a script for them. I err on the cautious side when it comes to meds.